MAUDE Adverse Event Report: ARTHREX, INC. IB KIT, BC, W/ CC FT AND JUMPSTART; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IB KIT, BC, W/ CC FT AND JUMPSTART; NON-DEGRADABLE FIXATN FASTENER
Model Number IB KIT, BC, W/ CC FT AND JUMPSTART
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 16-dec-2025, a sales representative reported via email that during a procedure involving the ar-1788j-cp internalbrace implant system, the tip of the cannulated drill broke, resulting in fragments of the drill bit embedded in the patient's bone.The surgeon was able to extract the broken pieces and continued the procedure without complication.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 23-dec-2025: this occurred during a spring ligament procedure during the drilling stage before implant insertion.The bone quality was assessed as hard.The case was completed using a replacement ar-1788j-cp internalbrace implant system.The case was delayed two minutes, and no additional anesthesia was administered.No adverse effects were reported.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is user error, including misaligned insertion, and/or prying or levering the device during insertion, which led to the device breaking.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
IB KIT, BC, W/ CC FT AND JUMPSTART
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23959808
Report Number1220246-2026-00056
Device Sequence Number20268720
Product Code MAI
UDI-Device Identifier00888867318137
UDI-Public00888867318137
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIB KIT, BC, W/ CC FT AND JUMPSTART
Device Catalogue NumberAR-1788J-CP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown